Two new classes of subalgebras of L1(G)

Creative Commons License

Eryılmaz İ.

Banach Journal of Mathematical Analysis, vol.9, no.1, pp.127-136, 2015 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 1
  • Publication Date: 2015
  • Doi Number: 10.15352/bjma/09-1-10
  • Journal Name: Banach Journal of Mathematical Analysis
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.127-136
  • Keywords: Lorentz-karamata space, Multiplier, Slowly varying function
  • Ondokuz Mayıs University Affiliated: Yes


In this paper, two new classes of subalgebras of L1 (G) generated by Lorentz-Karamata spaces are investigated and some fundamental properties of these spaces are examined. Also, the multipliers space (homomorphisms space)on L1(G)∩ L(p,q;b)(G)spaces are characterized.